# SDR CALA2013082090608

- Difficulty date: July 26, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,932 hours, 23,905 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 979 Rbl 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BS 979 RBL 70 UNDER RT OVERWING EXIT AT FLOOR LEVEL.  MAJOR REPAIR ACCOMPLISHED.  REMOVED & REPLACED WEB BS 964 TO BS 984 IAW UAL ECRA 5311-01616.
